# SDR AALA202211034313

- Difficulty date: October 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,253 hours, 10,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORZIZONTAL STAB UPPER SURFACE PANELS SECTION BETWEEN AUX AND FRONT SPAR FORWARD EDGES HAVE EROSION. ACCOMPLISHED A PERMANENT REPAIR UPPER SURFACE PANELS SECTION BETWEEN AUX AND FRONT SPARE FORWARD EDGES PER B777-200 SRM 55-10-01-1A-4.
